Caffarelli–Kohn–Nirenberg型不等式とその周辺  [in Japanese] On the Caffarelli–Kohn–Nirenberg type inequalities and related topics  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 68(1), 1-23, 2016

    The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130006321022
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • ISSN
    0039-470X
  • NDL Article ID
    027081512
  • NDL Call No.
    Z15-25
  • Data Source
    NDL  J-STAGE 
Page Top